# SDR 98ZZZX1603

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8311J
- Make and model: Cessna 150G
- Aircraft serial: 15066211
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 04531142
- Condition: Buckled
- Location: Eng Mt Area
- Part time: 3,384 hours
- Component: 04530012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIREWALL BUCKLED HEAVILY ALL THE WAY ACROSS APPROXIMATELY 8 INCHES FROM BOTTOM.  ALSO, BUCKLED AT ALL ENGINE MOUNT LOCATIONS.  NOTIFIED OWNER.
